# SDR USAA001590

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ZEE CHORD CORRODED 1 INCH BY 4 INCHES, STATION 270 LBL 5 TO RBL 5.  SPLICED IN NEW ZEE CHORD PER TYPICAL REP 53-20-04.  CORROSION LEVEL 1, TASK NR C53-101-01.  (M)
